MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE REV CONV CUT GUIDE SZ 7; RESECTION BLOCKS/DEVICES

DEPUY IRELAND 9616671 ATTUNE REV CONV CUT GUIDE SZ 7; RESECTION BLOCKS/DEVICES
Catalog Number 250440607
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when cutting the posterior chamber, they saw blade would not go through.It did go through normally on all the other slots.It was apparent that the cutting block was bent which was pinching off the saw slot.We ended up using a thinner blade.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REV CONV CUT GUIDE SZ 7
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8629507
Report Number1818910-2019-94221
Device Sequence Number19391402
Product Code HTZ
UDI-Device Identifier10603295438465
UDI-Public10603295438465
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250440607
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer06/26/2019
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR